MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT
Model Number FAS07050
Medical Device Problem Codes Positioning Failure (1158); Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records were provided to the manufacturer.An image was provided.The lot number for the device was provided.The device history records and image are currently under review.The device was returned to the manufacturer for evaluation.The investigation is currently under way.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during placement of the vascular stent graft in the loop graft, the stent graft was not allegedly deployed in intended placement site.Reportedly, the delivery system was removed without incident, and a second endovascular stent graft was deployed.There was no reported patient injury.
 
Additional Manufacturer Narrative
The received sample and new reported information indicates that the alleged device deficiency was incorrectly reported referencing another device lot number and catalog number.The device lot and catalog number were confirmed as (catalog #fas07050, lot #anbt3686).The reported failure mode of malposition of device was updated to failure to deploy.The event describes a failure to deploy the stent graft in an av loop vascular graft.An assessment of the mdr decision tree and the reported event details and a review of the mdr reportability guidelines have determined that a failure to deploy the stent graft is not an issue likely to cause or contribute to a serious patient injury; therefore, the event is no longer mdr reportable as a malfunction.(b)(4).
 
Event or Problem Description
It was reported that during placement of the vascular stent graft in the loop graft, the stent graft allegedly did not deploy.Reportedly, the device was removed without incident, and a second endovascular stent graft was deployed.There was no reported patient injury.

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7779255
Report Number2020394-2018-01441
Device Sequence Number1318932
Product Code PFV
UDI-Device Identifier04049519008950
UDI-Public(01)04049519008950
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFAS07050
Device Catalogue NumberFAS07050
Device Lot NumberANBT3686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight60